Electrically Charged Fluids with Pressure in Newtonian Gravitation and General Relativity in D Spacetime Dimensions: Theorems and Results for Weyl Type Systems

AuthID
P-003-J0X
2
Author(s)
Document Type
Article
Year published
2009
Published
in PHYSICAL REVIEW D, ISSN: 1550-7998
Volume: 80, Issue: 2
Indexing
Publication Identifiers
Scopus: 2-s2.0-69249145593
Wos: WOS:000268618800061
Source Identifiers
ISSN: 1550-7998
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.